# SDR CALA0000142

- Difficulty date: February 8, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14839
- Make and model: Doug DC-9-82
- Aircraft serial: 49635
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1003 - 1155
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO RT TIEDOWN TRACK CORRODED AT FS 1003-1155.  THE TRACK WAS REMOVED AND REPLACED IAW SRM 51-10-4, 51-10-03, 51-30-01, AND 51-30-02.
